# SDR DALA2022010700138

- Difficulty date: January 3, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 91,823 hours, 40,870 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 670 ECS BAY STA 900 RBL 6 FRAME CORRODED. DOT 39-073. CORRECTIVE ACTION: CLEANED AND EVALUATED AREA, FOUND TO BE OUT OF LIMIT IAW B757 SRM 53-30-71. REMOVED, LOCATED, DRILLED AND INSTALLED NEW CHORD AT ECS BAY STA.900 RBL80 TO LBL 80 IAW BOEING DWG# 1 REV. J. (2073912)
